# SDR ASAA2019082643483

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 27,125 hours, 8,857 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400024080
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG 12179648 - FILLER MISSING OR FAILED TO POLYMERIZE ON SEVERAL REPAIRED AREAS OF #1 ENGINE ABRADABLE SHROUD BETWEEN THE 10 AND 2 OCLOCK POSITION. GROUNDED - YES. REMOVED NO# 1,2,3,4, FAN BLADES ON ENG# 1 TO FOM. PREPPED AND CLEARED AREAS WITH MISSING FILLER THAT FAILED TO POLYMERIZE FROM THE 10 OCLOCK TO THE 2 OCLOCK POSITION REPAIRED ABRADABLE SHROUD IAW B-737NG AMM 72-24-02-802-F00. REINSTALLED BLADES 1,2,3,4 AFTER MAINTENANCE IAW B-737NG AMM 72-21-02-000-802-F00. ROTATED FAN AND BLADES MOVED FREELY NO BINDING.
